Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whtx

what to do after ACCUTANE fails?

Recommended Posts

I've never had cystic or severe acne but I've had alot of the other stuff. I went on a 6 month course of accutane and it cleared everything up. Now i'm about 6 months off accutane and it's starting to come back just like it was before I went on accutane.

This is really painful psychologically. What treatments would you guys recommend? The only thing I'm using right now is the cetaphil face wash to clean my face at night but I'm not sure it's doing anything.

Should I begin using over the counter stuff again? The last thing I want is to have an allergic reaction and go all red on my face.

Link to comment
Share on other sites

Get some Rx medicines. Like a topical retinoid+something antibacterial (that you won't form resistance to). If that doesn't work and your acne is pretty bad, there is a chance they would give you accutane again. Some people need another course.

Link to comment
Share on other sites

your probably irritating your skin no matter what only wash one time a day in the morning with something like cethapil or another gentle cleanser.

Link to comment
Share on other sites

I've never had cystic or severe acne but I've had alot of the other stuff. I went on a 6 month course of accutane and it cleared everything up. Now i'm about 6 months off accutane and it's starting to come back just like it was before I went on accutane.

This is really painful psychologically. What treatments would you guys recommend? The only thing I'm using right now is the cetaphil face wash to clean my face at night but I'm not sure it's doing anything.

Should I begin using over the counter stuff again? The last thing I want is to have an allergic reaction and go all red on my face.

i hear u man. the first time i took tane, it took acne exactly 6 months to come back, so i've been taking Minocycling for 3 years. It camouflaged my acne pretty well but never really helped to cure it. so i took the tane for the second time. it's been 4 months since then, and i've never been so dipressed in my life bcoz the acne seems to come back again. Sux to be among the 5% who hafta deal with it after two rounds of tane. i tried the Dan's regimen for a month, but it didn't seem to work completely, and i can't go on seeing the acne spreading on my face, hoping for the regimen to work someday, so i'm back on Minocycline.

it sux.

hope u have better luck with it..

peace.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×